MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL

BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL
Model Number 275005
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Report 3 of 3 it was reported that bd macro-vue¿ rpr card test the following information was provided by the initial reporter: 3 incidents of results discrepancy over the last few months there has been some incidents when using the disposable dispenstirs patients appeared nonreactive, but the patients have had a history of being reactive.When we use the mla micropipette to dispense 50 ul there is a significant increase in reactivity.Erroneous result was reported.A nonreactive rpr was reported on a patient; one of our clients tested that patient using the same bd macro-vue rpr kit and received a reactive result.There was no impacted to the patient as our client treated the patient.
 
Additional Manufacturer Narrative
Initial reporter email: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: catalog 275005, lot number 2311227.Satisfactory results when retention samples were tested for performance using three (3) sera panel numbers of each reactivity.Test was performed using dispentirs and micropipette.No discrepancy was observed.Control lot (3009503) customer batch number (2311227).Enclosed results using micropipettes and dispentirs serum no.(b)(6) : all lots showed reactive results at 1:1 to 1:4 and reactive minimal at 1:8.Serum no.(b)(6) : all lots showed reactive results at 1:1 and reactive minimal at 1:2.Serum no.(b)(6) : all lots showed reactive results at 1:1 to 1:2 and reactive minimal at 1:4.Serum no¿s.(b)(6) : all lots showed reactive minimal results at 1:1 serum no's.(b)(6) : all lots showed negative results.Two photo received, reaction on well can't be defined due to the reflection of the light and unknow time reaction time we were unable to reproduced customer inquired.Antigen performance was as expected.Both test yield in same reactivity device history record (dhr) review was satisfactory; no deviations were reported.In-process and qc testing were within specification.
 
Event or Problem Description
Report 3 of 3.It was reported that bd macro-vue¿ rpr card test.The following information was provided by the initial reporter: 3 incidents of results discrepancy over the last few months there has been some incidents when using the disposable dispenstirs patients appeared nonreactive, but the patients have had a history of being reactive.When we use the mla micropipette to dispense 50 ul there is a significant increase in reactivity.Erroneous result was reported.A nonreactive rpr was reported on a patient; one of our clients tested that patient using the same bd macro-vue rpr kit and received a reactive result.There was no impacted to the patient as our client treated the patient.

Brand Name
BD MACRO-VUE¿ RPR CARD TEST
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17028565
Report Number3008352382-2023-00090
Device Sequence Number6908673
Product Code GMQ
UDI-Device Identifier00382902750055
UDI-Public00382902750055
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Model Number275005
Device Catalogue Number275005
Device Lot Number2311227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown